# SDR ASAA2024061150519

- Difficulty date: June 11, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 40,365 hours, 12,721 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: 145A750111
- Condition: Corroded
- Location: Bs 500a-500f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH TRANSITON FS 500A-500F+10 HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED CORR, FOUND TO BE OUT OF LIMITS IAW B737-900 SRN 53-1A-2, REPAIRED TRANSITON PNL BETWEEN STA 500A TO 500F IAW B737-900 SRM 53-00-53-2R-5.
